# SDR 9709019163

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN FUSELAGE SKIN AT FS 269 BETWEEN STR 23R AND 24R.  REPAIRED PER EA 91-112877.
